# SDR 9701439914

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 13621224
- Condition: Low Pressure
- Location: Tail Compartment
- Part time: 13,916 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAIL EVACUATION SLIDE PRESSURE LOW.  REPLACED SLIDE.
